# SDR HALA0700027

- Difficulty date: January 18, 2007
- Submitted: January 20, 2007
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 16,434 hours, 3,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS A/C RIGHT EMERGENCY FLOOR LIGHT INOP.  REPLACED LIGHT STRIP FIRST CLASS CABIN A/C RIGHT OK FOR SVC, OPS CHECK GOOD AMM 33-51-05.
